# SDR DALA2022032401948

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION SHEAR PLATE STR 23 R BTW FR 79/70 AND -Y 1162.5 APPROX AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE STR 23 R BTW FR 79/70 AND -Y 1162.5 APPROX AT AFT GALLEY AS PER A319 SRM 51-42-11.(2167548)
